# SDR 03FDEA01740

- Difficulty date: October 15, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 742
- Aircraft time: 14,097 hours, 7,034 cycles
- Engine: Ge CF680
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: CG7G011
- Part serial: 658
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

ON BLOCKOUT BETWEEN STARTING NR 1 AND NR 2 ENGINES SMOKE STARTED COMING IN TO THE COCKPIT FROM THE EQUIPMENT BAY.   PERFORMED VISUAL INSPECTION OF AVIONICS COMPARTMENT, CHECKED ALL BOXES FOR EVIDENCE OF ODOR, REMOVED RELAY PANEL COVERS LOOKING FOR EVIDENCE OF DAMAGE AND LOOKED AT ALL VISABLE WIRING IN AVIONICS COMPARTMENT WITH NO VISIBLE DEFECTS NOTED.  FOUND COOLING FAN FILTER VERY DIRTY/BLOCKED AND SMELLED OF SMOKE.  REPLACED COOLING FAN FILTER IAW MM 21-21-16-4.  ORDERED AVIOINCS COOLING FAN AND SMOKE DETECTORS AS PRECAUTIONARY.  REMOVED AND REPLACED AVIONICS COOLING FAN REF MM 21-21-11-4 OPS.
